# SDR SWAA2022020165077

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 51,604 hours, 30,624 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP @STA 727 PANEL 193 HAS CRACK APPROX .75? LONG. ; / [01] CLIP WAS REMOVED AND REPLACED WITH ONE FABRICATED PER EA INSTRUCTIONS
